... 1:00 in the afternoon like clockwork. He told me if I didnt like the effects or if I felt strange he would lower me back down to the 112mg and add abilify. Why would he add that and what is it really. I really like the venaflaxine but it does little if anything for my anxiety and panic attacks. I am also taking .5 lorazapam if needed throughout the day and I have to take the 1mg at night or I can't sleep. I also take Tramadol if my tension headaches get out of control but I never take more than a 50mg because of the possible serotonine syndrome, but the doc said that was very rare. So can anybody tell me about the abilify and why he would want to add it, and also why wouldnt he be able to add cymbalta, wouldnt that be better for my aches and pains?
Hi, if I've got this right, I would expect that by lowering the dose of Venaflaxine it would take away the feeling of such tiredness but in turn you wouldn't be sufficiently 'anaesthetised' against the anxiety and panic attacks. So adding the Ablify will help control those symptoms while still keeping you awake for longer. Venaflaxine and Cymbalta are both SSRNI's so it could be dangerous to use the 2 together. Tramadol is good for pain relief but i'm glad you are careful with it! It can cause seratonin syndrome as you've said and is also very addictive, although doctors generally dismiss this.
It sounds like a good idea to drop the dose of Venaflaxine and try the Ablify with it. Just make sure you let your dr know asap if it isn't working for you. Take care.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2010 • 2 answers
Posted 23 Sep 2010 • 3 answers
Posted 17 Apr 2012 • 3 answers
Posted 9 Jan 2014 • 2 answers
Posted 5 Feb 2014 • 1 answer